# SDR SWIA200311752

- Difficulty date: January 10, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 15,443 hours, 22,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK NEEDS REPLACED, CORROSION UNDER SCREW HEADS, FORWARD TRACK.  FOUND DURING C-CHECK INSPECTION.  REPLACED RIGHT SIDEWALL SEAT TRACK IAW EMB120 MM 53-01-04.
